An Extension of Kantorovich Inequality for Sesquilinear Maps

Authors

  • Hamid Reza Moradi Young Researchers and Elite Club, Mashhad Branch, Islamic Azad University, Mashhad, Iran
  • Mohammad Kazem Anwary Department of Mathematics, Ferdowsi University of Mashhad, Iran
  • Mohsen Erfanian Omidvar Department of Mathematics, Mashhad Branch, Islamic Azad University, Mashhad, Iran.

Keywords:

Kantorovich inequality, positive linear map, inequality.

Abstract

By using sesquilinear map we generalize some operator Kantorovich inequalities.Our results are more extensive than many previous results due to Mond and Pecaric.

Downloads

Published

2017-02-03

Issue

Section

Functional Analysis

How to Cite

An Extension of Kantorovich Inequality for Sesquilinear Maps. (2017). European Journal of Pure and Applied Mathematics, 10(2), 231-237. https://www.ejpam.com/index.php/ejpam/article/view/2653

Similar Articles

1-10 of 258

You may also start an advanced similarity search for this article.